Advertisement

Afrika Matematika

, Volume 30, Issue 7–8, pp 1041–1047 | Cite as

On the Hyers–Ulam stability of Riemann–Liouville multi-order fractional differential equations

  • D. X. CuongEmail author
Article
  • 40 Downloads

Abstract

In this paper, by using a Bielecki’s type norm and Banach fixed point theorem, we obtain a result on the Hyers–Ulam stability of Riemann–Liouville multi-order fractional differential equations.

Keywords

Fractional multi-order systems Existence and uniqueness solutions Weighted norm Fixed point theorem 

Mathematics Subject Classification

47H09 47H10 

Notes

References

  1. 1.
    Ali, Z., Zada, A., Shah, K.: On Ulams stability for a coupled systems of nonlinear implicit fractional differential equations. Malays. Math. Sci. Soc, Bull (2018).  https://doi.org/10.1007/s40840-018-0625-x CrossRefGoogle Scholar
  2. 2.
    Baleanu, D., Mustafa, O.: On the global existence of solutions to a class of fractional differential equations. Comput. Math. Appl. 59, 1835–1841 (2010)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Cong, N.D., Tuan, H.T.: Existence, uniqueness and exponential boundedness of global solutions to delay fractional differential equations. Mediterr. J. Math. 14, 1–12 (2017) MathSciNetCrossRefGoogle Scholar
  4. 4.
    Diethelm, K.: The Analysis of Fractional Differential Equations. An Application-Oriented Exposition Using Differential Operators of Caputo Type, Lecture Notes in Mathematics, vol. 2004. Springer, Berlin (2010)zbMATHGoogle Scholar
  5. 5.
    Diethelm, K., Siegmund, S., Tuan, H.T.: Asymptotic behavior of solutions of linear multi-order fractional differential equation systems. Fract. Calc. Appl. Anal. 20, 1165–1195 (2017)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Idczak, D., Kamocki, R.: On the existence and uniqueness and formula for the solution of R–L fractional Cauchy problem in \(\mathbb{R}^n\). Fract. Calc. Appl. Anal. 14(4), 538–553 (2011)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006)Google Scholar
  8. 8.
    Lakshmikantham, V., Vatsala, A.S.: Basic theory of fractional differential equations. Nonlinear Anal. TMA 69, 2677–2682 (2008)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York (1993)zbMATHGoogle Scholar
  10. 10.
    Oldham, K.B., Spanier, J.: The Fractional Calculus. Academic Press, New York (1974)zbMATHGoogle Scholar
  11. 11.
    Podlubny, I.: Fractional Differential Equations. An Introduction to Fractional Derivatives, Fractional Differential Equations, To Methods of their Solution and Some of their Applications. Mathematics in Science and Engineering, vol. 198. Academic Press, Inc., San Diego (1999)zbMATHGoogle Scholar
  12. 12.
    Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives: Theory and Applications. Gordon and Breach, Yverdon (1993)zbMATHGoogle Scholar
  13. 13.
    Tuan, H.T., Czornik, A., Nieto, J., Niezabitowski, M.: Global attractivity for some classes of Riemann–Liouville fractional differential systems. J. Integral Equ. Appl. arXiv:1709.00210 (to appear)
  14. 14.
    Trif, T.: Existence of solutions to initial value problems for nonlinear fractional differential equations on the semi-axis. Fract. Calc. Appl. Anal. 18, 595–612 (2013)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Wang, J., Lv, L., Zhou, Y.: Ulam stability and data dependence for fractional differential equations with Caputo derivative. Electron. J. Qual. Theory Differ. Equ. 63, 1–10 (2011)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Wang, J., Zhang, Y.: A class of nonlinear differential equations with integral impulses. Commun. Nonlinear Sci. Numer. Simul. 19, 3001–3010 (2014)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Wang, C., Xu, T.: Stability of the nonlinear fractional differential equations with the right-sided Riemann–Liouville fractional derivative. Discrete Continuous Dyn. Syst. Ser. S 10(3), 505–521 (2016)MathSciNetGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsVietnam Maritime UniversityHai PhongViet Nam

Personalised recommendations